MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.5MM DMND MTCH HEAD, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.5MM DMND MTCH HEAD, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 8450107035D
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text: awaiting confirmation if device is available for return.
 
Event or Problem Description
It was reported that during a surgical procedure, that device heated up which resulted in a minor burn to the patient¿s nostril.The procedure was completed successfully without a delay.No adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during a surgical procedure, that device heated up which resulted in a minor burn to the patient¿s nostril.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.

Brand Name
3.5MM DMND MTCH HEAD, 13CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16817923
Report Number3015967359-2023-01034
Device Sequence Number17923367
Product Code HBE
UDI-Device Identifier07613327097078
UDI-Public07613327097078
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8450107035D
Device Catalogue Number8450107035D
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120900,MIS HUB, SN 2204502433; 5407120950C,MIS 13CM CURVED ATTACH, SN UNK; 5407120970C,MIS 16CM CURVED ATTACH, SN 2132009913; 5407300000,PI DRIVE PLUS MOTOR, SN UNKNOWN
Patient SexUnknown